# SDR USAA011278

- Difficulty date: August 13, 2001
- Submitted: October 25, 2001
- Operation: Air carrier
- Aircraft: N577US
- Make and model: Boeing 737301
- Aircraft serial: 23742
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Part time: 44,029 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND WEB CRACKED 1 INCH, BS 178 WL 213 RBL 6.  CRACK CUT OUT AND DOUBLER INSTALLED.  (M)
